RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 1981, Volume 18, Pages 53–93 (Mi intv46)  

This article is cited in 1 scientific paper (total in 1 paper)

Combinatorial analysis (matrix problems, order theory)

V. A. Nosov, V. N. Sachkov, V. E. Tarakanov


Abstract: The survey is devoted to certain current problems in general combinatorial mathematics. The contemporary state-of-the-art of the theory of permanents, questions on the existence and the enumeration of matrices with nonnegative elements, and a number of problems connected with latin rectangles (enumeration, problem of completing a latin square, equidistant arrays) are examined. The main directions in combinatorial theory in connection with selection problems also are analyzed: matroid theory, transversals, extremal problems (coverings, depth of a matrix, Sperner families). Principal attention is paid to the papers reviewed in Referativnyi Zhurnal “Matematika” during 1975–1979.

Full text: PDF file (2816 kB)

English version:
Journal of Soviet Mathematics, 1983, 21:6, 910–937

Bibliographic databases:

Document Type: Article
UDC: 519.11

Citation: V. A. Nosov, V. N. Sachkov, V. E. Tarakanov, “Combinatorial analysis (matrix problems, order theory)”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 18, VINITI, Moscow, 1981, 53–93; J. Soviet Math., 21:6 (1983), 910–937

Citation in format AMSBIB
\Bibitem{NosSacTar81}
\by V.~A.~Nosov, V.~N.~Sachkov, V.~E.~Tarakanov
\paper Combinatorial analysis (matrix problems, order theory)
\serial Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.
\yr 1981
\vol 18
\pages 53--93
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intv46}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=625132}
\zmath{https://zbmath.org/?q=an:0475.05001|0507.05001}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 21
\issue 6
\pages 910--937
\crossref{https://doi.org/10.1007/BF01089193}


Linking options:
  • http://mi.mathnet.ru/eng/intv46
  • http://mi.mathnet.ru/eng/intv/v18/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “On permanents of random doubly stochastic matrices and on asymptotic estimates for the number of Latin rectangles and Latin squares”, Discrete Math. Appl., 12:5 (2002), 431–452  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:600
    Full text:272

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019